Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 2, 2010, 8:23 PM EDT for Orange County, Seminole County, Volusia County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 8:23 PM EDT (00:23 UTC)
- Expired
- Jun 2, 2010, 9:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 8:25 PM EDT | HAIL 1.25 | 4 N Azalea Park, FL | SPOTTER REPORTED HALF DOLLAR SIZED HAIL NEAR THE INTERSECTION OF 436 AND ALOMA AVE. |
| Jun 2, 8:30 PM EDT | HAIL 0.88 | Winter Park, FL | DELAYED REPORT OF NICKEL SIZED HAIL. TIME ESTIMATED. |
| Jun 2, 8:30 PM EDT | HAIL 1.75 | Casselberry, FL | RELAYED FROM SPOTTER OF GOLF BALL SIZED HAIL AT 436 NEAR CASSELBERRY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS52 KMLB 030023
SVRMLB
FLC095-117-127-030115-
/O.NEW.KMLB.SV.W.0029.100603T0023Z-100603T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
823 PM EDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ORANGE COUNTY IN FLORIDA
SEMINOLE COUNTY IN FLORIDA
SOUTH CENTRAL VOLUSIA COUNTY IN FLORIDA
* UNTIL 915 PM EDT.
* AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED NEAR
GOLDENROD...AND MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
LAKE MARY...WINTER SPRINGS...UNION PARK...SANFORD...LAKE JESSUP...
MIDWAY...OVIEDO...BITHLO...GENEVA AND CHRISTMAS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2883 8097 2861 8097 2861 8099 2859 8097
2853 8097 2853 8138 2883 8140
TIME...MOT...LOC 0022Z 254DEG 12KT 2861 8129
$$
DWS2 follow-up statements
525
WWUS52 KMLB 030047
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
847 PM EDT WED JUN 2 2010
FLC095-117-127-030115-
/O.CON.KMLB.SV.W.0029.000000T0000Z-100603T0115Z/
ORANGE-SEMINOLE-VOLUSIA-
847 PM EDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTH CENTRAL VOLUSIA...SEMINOLE AND CENTRAL ORANGE COUNTIES...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR UNIVERSITY OF
CENTRAL FLORIDA...AND NEAR OVIEDO...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIVERSITY PARK...LAKE JESSUP...MIDWAY...LOCKWOOD...BITHLO...
CHULUOTA...PALM SHADOWS...MULLET LAKE PARK...LAKE HARNEY...GENEVA...
CHRISTMAS PARK AND CHRISTMAS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
ACCUMMULATED RAINFALL OF 2 TO 3 INCHES MAY ALSO OCCUR...PROMPTING
URBAN AND SMALL STREAM FLOOD CONCERNS.
&&
LAT...LON 2883 8097 2861 8097 2861 8099 2859 8097
2853 8097 2853 8138 2883 8140
TIME...MOT...LOC 0045Z 254DEG 12KT 2863 8121
$$
DWS426
WWUS52 KMLB 030117
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
917 PM EDT WED JUN 2 2010
FLC095-117-127-030126-
/O.EXP.KMLB.SV.W.0029.000000T0000Z-100603T0115Z/
ORANGE-SEMINOLE-VOLUSIA-
917 PM EDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VOLUSIA...
SEMINOLE AND CENTRAL ORANGE COUNTIES HAS EXPIRED...
LAT...LON 2883 8097 2861 8097 2861 8099 2859 8097
2853 8097 2853 8138 2883 8140
TIME...MOT...LOC 0047Z 254DEG 12KT 2863 8120
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:45 PM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 3:45 PM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 345 PM EDT WED JUN 2 2010 .DISCUSSION... THIS AFTERNOON-TONIGHT...EAST COAST SEABREEZE MUCH MORE ACTIVE AT THIS TIME THIS AFTERNOON THAN YESTERDAY WITH SEVERAL AREAS OF STRONG TO SEVERE STORMS DEVELOPING ALONG THE TREASURE COAST AND BREVARD COUNTY SOUTH OF THE CAPE. THIS EARLY AFTERNOON ACTIVITY HAS ACCELERATED THE BOUNDARY INTO THE INTERIOR ALMOST INTO THE ORLANDO METRO. WILL CONTINUE TO SEE SCATTERED STORMS DEVELOPING ALONG AND BEHIND THE BOUNDARY OVER THE COASTAL COUNTIES...ESPECIALLY IN VOLUSIA WHERE IT HAS NOT PUSHED INLAND QUITE AS FAR. WEST COAST SEABREEZE NOT AS ACTIVE THIS AFTERNOON WITH ONLY A FEW STORMS ALONG THIS BOUNDARY AS IT MOVES EASTWARDS. SEABREEZE COLLISION EXPECTED LATE THIS EVENING LIKELY JUST WEST OF THE ORLANDO METRO OVER LAKE COUNTY INTO INTERIOR VOLUSIA NEAR LAKE GEORGE. STRONGEST STORMS THROUGH THE EVENING WILL LIKELY BE ALONG ANY BOUNDARY COLLISIONS. GIVEN THAT 500MB TEMPS HAVE COOLED TO ALMOST -10C WITH THE 15Z KXMR SOUNDING...SOME OF THESE MAY CONTAIN HAIL AND GUSTY WINDS ALONG WITH TORRENTIAL RAIN AND FREQUENT LIGHTNING. ONGOING BOUNDARY COLLISIONS WILL ALLOW STORMS TO LINGER THROUGH THE MIDNIGHT TIME FRAME WITH A FEW DRIFTING BACK TOWARDS THE COAST. STORMS WILL SHIFT OFFSHORE OVER GULF STREAM LATE TONIGHT. FROM PREVIOUS DISCUSSION... THURS-FRI...RIDGE AXIS CONTINUES ITS SOUTHWARDS DRIFT INTO THE FLORIDA STRAITS THURS AS A SW DISTURBANCE ALOFT APPROACHES FROM THE WEST. THIS WILL ESTABLISH A DEEPER SOUTHWEST FLOW OVER THE AREA. SEA BREEZE WILL DEVELOP ALONG THE EAST COAST THURS AFTERNOON BUT WILL NOT MAKE IT VERY FAR INLAND AS IT STALLS NEAR THE COAST. WILL SEE SCT SHOWERS AND STORMS DEVELOP ALONG THIS BOUNDARY AND ALONG THE EASTWARD MOVING WEST COAST SEA BREEZE DURING THE AFT. ENHANCEMENT IN STORM ACTIVITY IS EXPECTED BY LATE AFT/EARLY EVE ALONG THE EAST COAST WHERE SEA BREEZE/OUTFLOW BOUNDARIES MERGE. HAVE KEPT RAIN CHANCES AT 50% FOR THIS ACTIVITY THURS AND THEN 30% DURING THE EARLY EVENING AS STORMS EVENTUALLY WIND DOWN AND MOVE OFFSHORE. WILL MENTION A SLIGHT CHANCE FOR CONVECTION OVERNIGHT HOWEVER AS BOTH GFS/NAM SHOW UL DISTURBANCE CROSSING THE AREA WHICH MAY ALLOW FOR ADDITIONAL SHOWER/STORM DEVELOPMENT. SCT CONVECTION MAY SPIN UP EARLIER THAN USUAL ON FRIDAY AS S/W MAKES ITS EASTWARD EXIT INTO THE ATLANTIC DURING THE MORNING HOURS WITH SHOWERS/STORMS CONTINUING INTO THE AFTERNOON WITH USUAL DIURNAL DEVELOPMENT. MAY NOT SEA BREEZE DEVELOP AT ALL ON FRI AS LOW LEVEL WINDS CONTINUE TO INCREASE OUT OF THE W/SW. HIGHS EXPECTED TO REACH INTO THE LOW 90S INLAND AND ALONG THE COAST WHERE SEABREEZE DOES NOT PASS THROUGH. SAT-TUES...SFC HIGH PRESSURE RIDGE AXIS WILL REMAIN SOUTH OF THE AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS MODELS SHOW A REINFORCING S/W TROUGH BUILDING SOUTH TOWARD THE AREA SUN AND SHIFTING SOUTHWARD INTO EARLY NEXT WEEK. DEEP W/SW FLOW WILL CONTINUE WITH 925 MB WINDS INCREASING UP TO 20-25 KTS. THIS WILL KEEP ANY EAST COAST SEA BREEZE BOUNDARY FROM FORMING AND ALLOWING TEMPS TO REACH THE LOW 90S...POSSIBLY MID 90S EVEN ALONG THE COAST EACH AFTERNOON. ENOUGH MOISTURE WILL EXIST OVER CENTRAL FLORIDA TO WARRANT INCREASING RAIN CHANCES TO 40% BOTH SAT AND SUN. MOST CONVECTIVE ACTIVITY WILL BE LIMITED TO THE AFTERNOON WITH SHOWERS AND STORMS DEVELOPING ALONG THE WEST COAST OF FL AND SHIFTING QUICKLY EASTWARD ACROSS THE AREA AND OFFSHORE. && .AVIATION... ISOLATED TSRA QUICKLY BECOMING SCT AS EAST COAST SEABREEZE MOVES WEST TOWARDS METRO ORLANDO. LATE EVENING COLLISION OF SEABREEZES WILL BRING INCREASE IN ACTIVITY OVER ORLANDO METRO SITES THROUGH LATE EVENING. TEMPO IFR/MVFR CONDS INVOF OF ANY STORMS AREA WIDE THROUGH 03Z. SCT TSRA CONTINUING OVER ATLC WATERS AFTER 02Z. A FEW STORMS MAY BECOME STRONG WITH LOCALLY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS IN EXCESS OF 35 KTS && .MARINE... THIS AFTERNOON-THURS...MAIN MARINE CONCERNS INTO THURSDAY WILL CONTINUE TO BE STORMS DEVELOPING ALONG THE INTRACOASTAL AND MOVING OFFSHORE IN THE AFTERNOONS AND EVENINGS. OUTSIDE OF STORMS...PREVAILING WINDS WILL BE S-SW AT 10KTS OR LESS OVER THE OFFSHORE WATERS THROUGH THE PERIOD. S-SW WINDS IN THE NIGHT AND MORNING WILL BECOME ONSHORE AT THE IMMEDIATE COAST IN THE AFTERNOON. WAVE HEIGHTS 2 TO 3 FT...INCREASING TO 4FT FAR OFFSHORE. FRI-MON...SFC RIDGE AXIS WILL REMAIN SOUTH OF THE AREA THROUGH THE LONG RANGE WITH SOUTHERLY WINDS THURS TRANSITIONING TO A PERSISTENT SOUTHWEST TO WEST WIND REGIME BY THE WEEKEND AND INTO EARLY NEXT WEEK. GRADIENT MAY BE STRONG ENOUGH BY LATE WEEKEND FOR WIND SPEEDS TO REACH 15-20 KTS OFFSHORE...OTHERWISE WILL SEE WINDS REMAIN AT OR BELOW 15 KTS. SEAS WILL EXIST AOB 3FT...POSSIBLY 4 FT OFFSHORE IF WINDS BECOME STRONGER. WITH DEEP W/SW FLOW IN PLACE OVER THE AREA...THE THREAT FOR OFFSHORE MOVING STORMS WILL REMAIN ELEVATED. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 91 75 88 / 30 40 30 50 MCO 71 92 75 91 / 20 40 30 50 MLB 73 90 76 90 / 30 50 30 50 VRB 72 91 75 91 / 30 50 30 50 LEE 72 93 76 90 / 20 40 30 50 SFB 73 94 76 92 / 20 40 30 50 ORL 74 92 76 91 / 20 40 30 50 FPR 72 90 76 90 / 30 50 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && DISCUSSION...MOSES RADAR...KELLY/WIMMER
Hazardous weather outlook, Jun 2, 4:50 AM EDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 450 AM EDT WED JUN 2 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-022000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 450 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED LIGHTNING STORMS WILL DEVELOP DURING THE EARLY AFTERNOON ACROSS EAST CENTRAL FLORIDA AND MOVE NORTHEAST. THE CONTINUED PRESENCE OF MODERATE SOUTHWEST WINDS IN THE MIDDLE ATMOSPHERE WILL FAVOR THE EASTERN SIDE OF THE PENINSULA AND THE ATLANTIC COAST FOR DEVELOPMENT AND MOVEMENT OF LIGHTNING STORMS BY MID AFTERNOON ALONG WITH THE INLAND MOVEMENT OF AN EAST COAST SEA BREEZE BOUNDARY. A MERGER OF EAST AND WEST COAST SEA BREEZE BOUNDARIES LATE THIS AFTERNOON COULD LEAD TO THE DEVELOPMENT OF STRONG STORMS. THE PRIMARY HAZARDS WILL BE THE POSSIBILITY OF FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SMALL HAIL. ...FLOOD IMPACT... SOME STORMS WILL BE CAPABLE OF PRODUCING TWO TO LOCALLY THREE INCHES OF RAIN IN A RELATIVELY SHORT PERIOD LATE THIS AFTERNOON AND THIS EVENING. THE POTENTIAL FOR HEAVY RAIN WILL BE HIGHER MAINLY SOUTH OF THE INTERSTATE FOUR CORRIDOR. STANDING WATER ON ROADWAYS AND LOW SPOTS WILL MAKE DRIVING HAZARDOUS. SLOW DOWN ON SLICK ROADWAYS. ...MARINE THUNDERSTORM GUST IMPACT... STORMS OVER THE MAINLAND WILL MOVE EAST TOWARD THE INTRACOASTAL WATERS AND THE NEAR SHORE ATLANTIC WATERS. BOATERS VENTURING OUT OVER LAKES...THE INTRACOASTAL WATERS AND ATLANTIC WATERS SHOULD KEEP AN EYE TO THE WEST FOR THE POSSIBILITY OF LIGHTNING STORM DEVELOPMENT OVER YOUR AREA...OR OVER THE MAINLAND MOVING TOWARD THE COAST. BE PREPARED TO MOVE TO A SHELTERED LOCATION SHOULD LIGHTNING STORMS THREATEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EARLY EVENING STORMS ARE EXPECTED THROUGH THE REST OF THE WEEK. STORMS ARE FORECAST TO MOVE EAST FROM THE MAINLAND FOR THE NEXT SEVERAL DAYS PRESENTING SPECIFIC MARINE THREATS FOR BOATERS OVER THE OPEN WATERS IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. PENDERGRAST
In the hours before
Local storm report, Jun 2, 2:31 PM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 3 NE FORT PIERCE 27.47N 80.29W
06/02/2010 ST. LUCIE FL PUBLIC
SEAWAY DRIVE. NEWLY PLANTED TREES UPROOTED AND BLOWN
AROUND.
&&
FXDLocal storm report, Jun 2, 3:06 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 4 SW PATRICK AIRFORCE B 28.19N 80.66W
06/01/2010 BREVARD FL PUBLIC
6-8 FT TREE LIMB 33 INCH CIRCUMFERENCE BLOWN DOWN. 15
FOOT SLIDING GATE KNOCKED DOWN.
&&
FXDSpecial weather statement, Jun 2, 3:46 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 346 PM EDT WED JUN 2 2010 FLZ064-022030- MARTIN- 346 PM EDT WED JUN 2 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY... * UNTIL 430 PM EDT. AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS 25 MILES NORTHWEST OF PALM CITY. THE STORMS WERE MOVING IN AN EASTERLY DIRECTION ALTHOUGH INDIVIDUAL CELL MOTION WAS ERRATIC. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2718 8048 2719 8020 2697 8011 2696 8047 TIME...MOT...LOC 1944Z 180DEG 0KT 2741 8058 67
Special weather statement, Jun 2, 5:39 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
539 PM EDT WED JUN 2 2010
FLZ058-022230-
OKEECHOBEE-
539 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OKEECHOBEE COUNTY...
* UNTIL 630 PM EDT.
AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS JUST NORTHWEST OF LAKE
OKEECHOBEE NEAR BRIGHTON...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS THAT COULD EXPERIENCE STRONG
WINDS INCLUDE FOUR SEASONS ESTATES...TAYLOR CREEK...AND THE TOWNS OF
BASINGER AND OKEECHOBEE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2720 8080 2720 8082 2714 8087 2719 8091
2721 8096 2725 8100 2729 8100 2731 8104
2733 8105 2736 8104 2738 8106 2738 8111
2742 8115 2754 8068 2714 8068
TIME...MOT...LOC 2135Z 242DEG 14KT 2717 8110
DWSSpecial weather statement, Jun 2, 7:41 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
741 PM EDT WED JUN 2 2010
FLZ041-045-046-030045-
INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
741 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL BETWEEN 45 AND 55 MPH OVER NORTHEAST ORANGE
COUNTY...SEMINOLE COUNTY...SOUTH VOLUSIA COUNTY...
* UNTIL 845 PM EDT.
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LONGWOOD...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...FERN PARK AND MIDWAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES. SMALL HAIL TO NICKEL SIZE WILL ALSO BE POSSIBLE.
LAT...LON 2902 8119 2876 8105 2874 8106 2869 8102
2864 8101 2859 8097 2846 8090 2849 8138
2877 8142 2907 8123
TIME...MOT...LOC 2339Z 201DEG 11KT 2870 8134
DWSSpecial weather statement, Jun 2, 7:50 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
750 PM EDT WED JUN 2 2010
FLZ041-045-046-030045-
INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
750 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEAST ORANGE
COUNTY...SEMINOLE COUNTY...SOUTH VOLUSIA COUNTY...
* UNTIL 845 PM EDT.
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LONGWOOD...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...FERN PARK AND MIDWAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES. SMALL HAIL TO NICKEL SIZE WILL ALSO BE POSSIBLE.
LAT...LON 2902 8119 2876 8105 2874 8106 2869 8102
2864 8101 2859 8097 2846 8090 2849 8138
2877 8142 2907 8123
TIME...MOT...LOC 2339Z 201DEG 11KT 2870 8134
DWSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:39 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 51 min |
| Jun 2, 8:45 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 60 min |
| Jun 2, 9:12 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 48 min |
| Jun 2, 9:42 PM EDT | Special Weather Statement | MLB | Seminole | 63 min |
| Jun 3, 1:55 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Jun 3, 2:15 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 3, 2:17 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Osceola | 43 min |
| Jun 3, 2:23 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 67 min |
| Jun 3, 2:33 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Jun 3, 2:41 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 27 min |
| Jun 3, 2:45 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 60 min |
| Jun 3, 2:47 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 43 min |
| Jun 3, 2:57 PM EDT | Special Weather Statement | MLB | Lake | 48 min |
| Jun 3, 3:13 PM EDT | Areal Flood Advisory | MLB | Brevard | 2 hr |
| Jun 3, 3:25 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 49 min |
| Jun 3, 3:46 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 28 min |
| Jun 3, 3:52 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 38 min |
| Jun 3, 4:20 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 55 min |
| Jun 3, 4:27 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 3, 4:27 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 48 min |
| Jun 3, 4:52 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 41 min |
| Jun 3, 5:06 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 39 min |
| Jun 3, 5:19 PM EDT | Special Marine Warning | MLB | 116 min | |
| Jun 3, 6:00 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.